# SDR DALA2023032402295

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 54,871 hours, 24,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 FINDING OF EMERGENCY LENS COVERS AT 2L/2R DOOR SET UP TO REPLACE AS REQUIRED. CORRECTIVE ACTION: REMOVED LENS ON 2R DOOR LENS WEAS NOT APPLICABLE, INSTLLD PROPER LENS IAW B 757 AMM 33-50. (2683301)
